Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
itzmarylicious

Advice for my Tazorac experience

Hi Everyone, I usually don't write on the message boards; I tend to look around and look for advice. I have definitely been struggling with my skin for the past few months and just was looking for some advice on my skin please.

I am in my mid 20s and have been struggling with acne since I can remember. Last summer, around end of June I was prescribed retin a 0.1% cream along with doxycycline 25mg (twice a day) and sprinalactone at night and I also used clindamycin lotion in the morning. It seemed like a lot of medication at the time but I kept up with it and by September my skin was 100% clear. I barely got pimples and my skin was smooth and never looked better!

Then earlier this year around March my skin started breaking out again, nothing horrible but I guess i wasn't used to breaking out so I went to the dermatologist in mid April. He said he would switch me to Tazorac since it was stronger. I've been on it ever since. At first my skin got a little clearer but then around August my skin started getting a lot of clogged pores from the temples to the chin area. In addition I would get some pimples here and there. I couldn't stand it but I held it out for 2 months and went to the doctor last month. I saw another dermatologist but at the same doctor office. He said that full results usually take a year on Tazorac and gave me a new morning mediciation, benacyin (?). Since then my skin has been crazy....the clogged pores has def gone down but I am getting new pimples all the time.

My quesitons are:

-How long does the purging stage last? Is it weird to have the purging stage this late after using tazorac for 6 moths?

- Does this mean that tazorac doesn't work for me and I should go back to Retin A?

- Has anyone have/had a similar experience with tazorac?

Thank you guys so much! I am so frustrated these days about my skin, it just seems like nothing is working for me. I am so lost as what I should do. :(

Share this post


Link to post
Share on other sites

Hey there! I am really sorry that I do not have an answer for your question, since i have only been on Tazorac for almost 2 months now. I havent really seen much improvement since starting, so i was wondering how it went for you?

Did you stop using it and go back to Retin-A?

Or did it finally start to really improve?

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes


×